MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATH TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATH TRAY
Model Number 772415
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there were three trays that were missing povidone iodine swab sticks.No medical intervention was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Open lubrication-lubricate catheter.7.Prep patient with povidone-iodine swabsticks.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.Top tray may be placed on basin to help prevent spillage.".
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
CATH TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8718846
Report Number1018233-2019-03262
Device Sequence Number1808056
Product Code KOD
UDI-Device Identifier00801741030413
UDI-Public(01)00801741030413
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number772415
Device Catalogue Number772415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1